# SDR A6WA200840584

- Difficulty date: August 28, 2008
- Submitted: September 17, 2008
- Operation: Air carrier
- Aircraft: N448AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7814
- Aircraft time: 12,570 hours, 11,685 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Condition: Malfunctioned
- Location: Lt Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT 14TH DUCT WARNING MESSAGE EN ROUTE.  COMPLIED WITH QRH.  R&R LT PYLON 14TH STAGE SENSE ELEMENT IAW 36-21-00.  OPS CHECK GOOD.
